# SDR UPS05444799

- Difficulty date: June 18, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 TO 840 LBL 11 SEAT TRACK NECK FOUND CORRODED.  CORROSION BLEND OUT 0.052  BY 1.0 BY 2.0 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 14 AT BS 723 TO BS 857 LBL 11 AREA.
